EconPapers    
Economics at your fingertips  
 

Empirical likelihood confidence intervals for regression parameters of the survival rate

Yichuan Zhao and Song Yang

Journal of Nonparametric Statistics, 2012, vol. 24, issue 1, 59-70

Abstract: The survival probability of patients plays an important role in biomedical settings. Based on the Jung [(1996), ‘Regression Analysis for Long-Term Survival Rate’, Biometrika, 83, 227–232] regression model for survival probability, Zhao [(2005), ‘Regression Analysis for Long-Term Survival Rate Via Empirical Likelihood’, Journal of Nonparametric Statistics, 17, 995–1007] developed an empirical likelihood (EL) confidence region for the vector of regression parameters. However, the proposed EL method does not work for a subset of regression parameters. In this paper, we develop EL confidence regions for any subset or a linear combination of the vectors of the regression parameters under the regression model. We propose two kinds of confidence intervals for the survival rate of a patient with the given covariates. A simulation study is carried out to compare the proposed method with the normal approximation-based method and nonparametric bootstrap method. Finally, we compare the proposed procedure with the existing method using a clinical trial data set.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://hdl.handle.net/10.1080/10485252.2011.621024 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:gnstxx:v:24:y:2012:i:1:p:59-70

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/GNST20

DOI: 10.1080/10485252.2011.621024

Access Statistics for this article

Journal of Nonparametric Statistics is currently edited by Jun Shao

More articles in Journal of Nonparametric Statistics from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:gnstxx:v:24:y:2012:i:1:p:59-70